MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE
Catalog Number 10282969
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated that discrepant low microalbumin and creatinine results were obtained when compared to another dca system.The issue occurred with two different samples.There is no report of harm due to this event.
 
Additional Manufacturer Narrative
Siemens has requested more information for further investigation.The cause of this event is unknown.
 
Additional Manufacturer Narrative
Siemens tested ten cartridges of returned product from lot 0011082 with a control range of: alb 27.90 / cre 398.30 mg/g.All results were recorded and compared to expected results.All microalbumin and creatinine results were within expected ranges.Batch records and shift notes were also reviewed for any issues relating to this complaint.Batch records and shift notes did not indicate any issues related to this complaint and the certificate of analysis indicates that the lot in use at the time of the event performed to specification at the time of manufacturing release.No product problem identified.

Brand Name
DCA VANTAGE
Common Device Name
DCA VANTAGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
thomas myers
2 edgewater drive
norwood, MA 02062
MDR Report Key17391243
Report Number3002637618-2023-00052
Device Sequence Number8942603
Product Code LCP
UDI-Device Identifier00630414551364
UDI-Public00630414551364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10282969
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown